# SDR IPXA2023061209056

- Difficulty date: April 17, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 16,482 hours, 2,436 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 114U20168A
- Part serial: 003713
- Condition: Damaged
- Location: Le
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#15 LEADING EDGE FLAP DENT***SM40/LMX20*** ALL STEPS COMPLIED WITH IAW EO-87340-REQ1. REFERENCE T3F18E001ZAFL.
